# SDR AALA202102059007

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 17,925 hours, 7,024 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Unserviceable
- Location: Zone 200 Fus
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 WINDSHIELD REQUIRES REMOVAL AND REPLACEMENT FOR HEAVY C CHECK, WORK CARD 2711. REMOVED AND REPLACED L1 WINDSHIELD PER AMM 56-11-11.
